# SDR A6WA201643967

- Difficulty date: June 3, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,835 hours, 30,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R140021
- Part serial: SBRJ778
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REPAIR TO LT INBD FLAP LOWER SKIN 601R-57-52-2118, 4DMI18552.  REPAIRED LT INBD FLAP LOWER SKIN IAW REO 601R-57-52-2118.
